# SDR SIMA200604105

- Difficulty date: February 5, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Engine: Allsn AE3007A
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 14594987405
- Condition: Migrated
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND HORIZONTAL STABILIZER TO VERTICAL STABILIZER NR 3 BUSHING TO BE MIGRATING.  INSTALLED NEW BUSHING IAW SRM AND REINSTALLED STABILIZER IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
